# SDR ABXA9700050

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5925379507ABX1
- Condition: Defective
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT SLIPS DOWN DURING TAKEOFF.  REPLACED CAPTAIN'S SEAT IAW DC-9 MM.
